# SDR DL72W962650

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK R-2 DOOR FRAME AT UPPER HINGE CUTOUT.  REMOVED DOOR FROM A/C, REPAIRED DOOR FRAME PER SRM 52-40-2.
